Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Getting pimples on my face. Is it any kind of hormonal change?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
I am getting pimples on my face these days.It is like one goes and the other comes.I have never faces this problem before. But this time it is more than a month. I am drinking lots of water too.Is it any kind of harmonal change?
Posted Mon, 27 May 2013 in General Health
Answered by Dr. Vaishalee Punj 1 hour later
Thanks for posting your query on XXXXXXX

There can be a lot of reasons for pimples. It can be either hormonal disturbances or a wrong selection of soap, moisturizer, oily face, dust, etc. Pimples if not treated can lead to scars or black spots.

First of all it is worthwhile to try over the counter medicines for pimples. If that does not work then topical and oral antibiotics can be prescribed. Retinoids have also shown good results, but need to be taken with precaution. If these do not work, then investigations to rule out hormonal imbalances and other causes can be done.

For pimple marks you can go for chemical peels with glycolic acid or salicylic acid. This would gradually reduce your marks.

All this requires a proper consultation by a dermatologist.

Hope I addressed your concerns.

Dr Vaishalee Punj
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor